Balbuena, Camino and García-Vázquez, P. and Marcote, Xavier and Valenzuela, J. C. - Extremal K_(s,t)-free bipartite graphs

dmtcs:435 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 3
Extremal K_(s,t)-free bipartite graphs

Authors: Balbuena, Camino and García-Vázquez, P. and Marcote, Xavier and Valenzuela, J. C.

In this paper new exact values of the Zarankiewicz function z(m,n;s,t) are obtained assuming certain requirements on the parameters. Moreover, all the corresponding extremal graphs are characterized. Finally, an extension of this problem to 3-partite graphs is studied.


Source : oai:HAL:hal-00972335v1
Volume: Vol. 10 no. 3
Section: Graph and Algorithms
Published on: January 1, 2008
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 34 times.
This article's PDF has been downloaded 43 times.